# SDR HNAA2024082700654

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Dau 2a
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DAU 2A FAIL EICAS MESSAGE DURING CLIMB OUT, INDICATIONS INTERMITTENT WITH REVERSION ON & OFF.
